Jump to content



Photo

Reducing Withdrawal Symptoms


  • Please log in to reply
6 replies to this topic

#1 BeHappyX

BeHappyX

    Newbie

  • Members
  • Pip
  • 2 posts

Posted 03 October 2020 - 05:58 AM

Hi all,
I am a male ER / ICU nurse of 33 years old. Hard headed but persisting (did Iron Man etc). Due to some child abuse and verbal and physical traumatic events I got diagnosed with a depression september 2018.
In april 2019 I started with duloxetine 30 mg after doing extensive research. It seemed the lesser side effects (uptodate.com). I was the one voting for it also due to the stress incontince I was encountering.
Since February 2020 I am without depressive complaints. Same research said that I can start stopping from 6 months after last episode (they contained hyperventilation, suicidal plans).
I am an adventurous nurse and am abroad helping out a poorer area with their COVID ordeal. The psychiatrist in the Netherlands is not flexible (online meetings were not possible) so I had to discontinue with them. I switched to psychologist without medical backup.

In our finalizing conversation she said that I could wean of my 30 mg by getting some out of the capsule. So over the last 3 weeks that is what I have been doing. 3 days ago I stopped on my own.
My symptoms currently are dizziness, foggy and slow brain. Especially when moving my eyes. No mood swings or irritability.

I have a high demanding job and I would like to reduce these symptoms. Is there anything food wise I could take?
Im already trying to sport as a crazy person to keep my serotonine up.

Thank you for your insight.

#2 fishinghat

fishinghat

    Site Partners

  • Active Members
  • PipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPip
  • 12,550 posts
  • LocationMissouri

Posted 03 October 2020 - 07:48 AM

I don't need to tell you that things could get a lot worse but having said that there are those who have few withdrawal symptoms also.

 

I guess I would recommend that you look over our ebook (its free). It contains what other members have tried, there comments, medical info and much more. 

 

https://www.cymbalta...tion-the-ebook/

 

Also, here is a link to the primary things that seem to help. There are several posts in a row you need to review.

 

https://www.cymbalta...key/#entry95042

 

If you have any additional questions please feel free to come back and ask them. We will be more than glad to help in any way we can.


#3 invalidusername

invalidusername

    Site Partners

  • Site Supporter
  • 5,331 posts
  • LocationKent, UK

Posted 03 October 2020 - 10:04 AM

Hi there...

 

Yes, ebook is a first port of call as my brother Hat has said.

 

But I would be very careful with the exertion of sports activities. Many times we have seen adrenal issues as a result of people overdoing the gym and such. The cymbalta will have been controlling your norepinephrine which is the precursor to adrenaline. Increasing this will often cause confusion in the system and will more than likely result in feelings of extreme fatigue, restlessness and so forth. You need to maintain a status quo in terms of brain balance for your neurotransmitters to learn how to deal with everyday circumstances without any extraneous stimulus. 

 

Dizzy, foggy and slow brain are classic symptoms and if that is all you have at present, I would be very thankful! If you don't already, take an Omega 3 supplement (min of 2000 combined EPA/DHA) - this is sure to help. But keep a watch for other symptoms that might creep in as you have done quite a quick withdrawal there...

 

IUN


#4 Lovey

Lovey

    Best Friend

  • Active Members
  • PipPipPipPipPipPip
  • 436 posts
  • LocationU.S.
  • why_joining:
    Trying to get off of this poisonous drug. Need support and help!Down from 120mg to 7mg.
    Am currently taking 18 beads 2x per day. A split dose method. 4 am and 4 pm. Pausing to stabilize.

Posted 03 October 2020 - 10:26 AM

I am following this thread with optimism for you! You sound like a healthy person and hopefully will not have the troubles many if us on here have. Hat and iun have got you covered.

Keep us posted please!

Lovey

#5 BeHappyX

BeHappyX

    Newbie

  • Members
  • Pip
  • 2 posts

Posted 01 December 2020 - 04:08 AM

Hi all,

to everyone who reads this. Bad sleep, difficulties with orgasm, sweat attacks, headaches and all kind of vague problems made me decide to come off. HOWEVER, I am glad I chose this chemical substitute to get out of a severe depression with suicidal thoughts.

 

I came off to quick though. Also, hardheaded as I am, by myself. I would not recommend the same to others. The advice of taking omega 3 helps me, I think. If I would had a do-over I would tamper slower and take omega 3 a while before. There are several studies recommending the usage of omega 3, making a bed of oil for your brain.

 

The first days I got off I also contracted COVID-19 (was part of a covid medical team so that chance existed), so some symptoms overlap. I was verrrrrrry dizzy and sometimes I still have this weird sensation when I move my eyes.

I ran a fever of 39.2, felt a continuous high and difficulty breathing. Only the dizziness stayed after a few days.

 

Now, with guidance of a psychologist, I feel I am slowly returning to a “normal” state of mind. When I am tired I do get more emotional and actual anxiety. I know it is irrational, cause it is just pure fear without a cause. Im someone who scuba dives to 40 m, skydives etc. So fear w/o cause is hard to understand. I do still have fear of a relapse. However, every day I am working on myself, I am step further of one.

 

I am thankful to the “listening ear” and advices on this forum.

 

wish you all the best.


#6 fishinghat

fishinghat

    Site Partners

  • Active Members
  • PipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPip
  • 12,550 posts
  • LocationMissouri

Posted 01 December 2020 - 08:29 AM

I am so glad you are progressing BeHappyX.

 

Omega 3 with lots of EPA/DHA is certainly one of our go to supplements. May the rest of your journey be smooth sailing.


#7 invalidusername

invalidusername

    Site Partners

  • Site Supporter
  • 5,331 posts
  • LocationKent, UK

Posted 12 December 2020 - 08:50 AM

A well done from me too. Like you say, fear without reason is a sure sign that you are still experiencing chemical changes in the brain. In time there will be further improvements. I also did Skydiving a while back and I understand it is a completely different fear we are talking about! 

 

So sorry to hear that you contracted COVID - the last thing you need on top of everything else going on at the same time.

 

Please keep in touch and let us know how things progress for you - and should you need advice on supplements further beyond the Omega 3, we are here for you.

 

All the very best.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users